MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113604
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information regarding a simplygo mini device.There was no report of patient harm or injury.The device was returned to a service center for evaluation.During the evaluation it has been observed that the device didn't turn on.Once the device was opened a burnt attachment was found on the back of the main pca therefore that was replaced.A new esd shield was added as it had burn marks so, it was replaced as a precaution.The rear cover was replaced as it had loose connections to the device.The airside manifold assembly was replaced.Sieves and inlet filters were repairs as per service manual.All tests passed and service completed.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22685499
Report Number2518422-2025-048762
Device Sequence Number8892372
Product Code CAW
UDI-Device Identifier00606959032422
UDI-Public(01)00606959032422
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113604
Device Catalogue Number1113604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown